# SDR ASOA201701163002

- Difficulty date: January 16, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 36,919 hours, 28,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EXTERNAL EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  MAINTENANCE REPLACED THE NR 4 EMERGENCY BATTERY CHARGER AND BATTERY PACK. OPERATIONAL CHECKED GOOD.
